# SDR DALA2016061204647

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BS 360, BL 0.  REMOVED CORROSION AND FOUND OUT OF LIMITS REF SRM.  REPLACED MAIN CABIN FLOOR SUPPORT IAW SRM AND DWG.
